# SDR SWIA200921450

- Difficulty date: April 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 15,256 hours, 11,705 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Inaccurate
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4840 - GEAR DISAGREE ON APPROACH.  PERFORMED FUNCTIONAL CHECK, NO DEFECTS NOTED.
